Inventiones mathematicae

, Volume 47, Issue 2, pp 171–188

Almost-primes represented by quadratic polynomials

  • Henryk Iwaniec
Article

DOI: 10.1007/BF01578070

Cite this article as:
Iwaniec, H. Invent Math (1978) 47: 171. doi:10.1007/BF01578070

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Henryk Iwaniec
    • 1
    • 2
  1. 1.Institute of MathematicsPolish Academy of SciencesWarsawPoland
  2. 2.Institut Mittag-LefflerThe Royal Swedish Academy of SciencesDjursholmSweden

Personalised recommendations